EconPapers    
Economics at your fingertips  
 

Product and Commutativity of th-Order Slant Toeplitz Operators

Chaomei Liu and Yufeng Lu

Abstract and Applied Analysis, 2013, vol. 2013, 1-11

Abstract:

The commutativity of th-order slant Toeplitz operators with harmonic polynomial symbols, analytic symbols, and coanalytic symbols is discussed. We show that, on the Lebesgue space and Bergman space, necessary and sufficient conditions for the commutativity of th-order slant Toeplitz operators are that their symbol functions are linearly dependent. Also, we study the product of two th-order slant Toeplitz operators and give some necessary and sufficient conditions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/473916.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/473916.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:473916

DOI: 10.1155/2013/473916

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:473916